# SDR DALA1246110921

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 62,091 hours, 47,682 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, PITTING CORROSION WAS FOUND ON SPOT FACE OF INBOARD LOWER FASTEN POINT AT LEFT MLG TO WING REAR SPAR SUPPORT FITTING.  REMOVED CORROSION AND INSTALL REPAIR WASHER IAW ER/A 504380-14 REV ORIG.
